Hayes, Brian (2012) Alice and Bob in Cipherspace. American Scientist, 100 (5). 362pp. doi:10.1511/2012.98.362
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Alice and Bob in Cipherspace | ||
Journal | American Scientist | ||
Authors | Hayes, Brian | Author | |
Year | 2012 | Volume | 100 |
Issue | 5 | ||
Publisher | Sigma Xi | ||
DOI | doi:10.1511/2012.98.362Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7363663 | Long-form Identifier | mindat:1:5:7363663:6 |
GUID | 0 | ||
Full Reference | Hayes, Brian (2012) Alice and Bob in Cipherspace. American Scientist, 100 (5). 362pp. doi:10.1511/2012.98.362 | ||
Plain Text | Hayes, Brian (2012) Alice and Bob in Cipherspace. American Scientist, 100 (5). 362pp. doi:10.1511/2012.98.362 | ||
In | (2012) American Scientist Vol. 100 (5) Sigma Xi |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |